Resources: Creatinine | Treatment | Experts

Call Us for More Information

kidneyfailuretreat@hotmail.com

Contact Us | About Hospital

Home > Therapy Knowledge > Blood purification > Dialysis Knowledge >

Vomiting after Dialysis. What Can I Do

2016-03-02 10:41

Vomiting after Dialysis. What Can I DoMy friend has hemodialysis 2 twice a week and he is always vomiting after dialysis treatment, what can I do with this? Now, this article will explain it in details, you also can add WhatsApp/Viber/Wechat+8618395615012. The renal doctor will analyze your illness condition accurately and then reply you as soon as possible.

It is commonly believed that dialysis is a treatment that helps patients relive a lot of many poisoning symptoms and severe complications. But, most of patients experience a lot of adverse effects caused by dialysis, vomiting is the most common one. Most of patients experience vomiting after dialysis, but, few of them know that why they experience vomiting after dialysis. And is there anything they can do to relive it?

First of all, you have to make it clear that why you experience vomiting after dialysis?

Inadequate dialysis can be a reason for vomiting after dialysis. Normally, dialysis are responsible to eliminate all of poisoning symptoms, however, in most cases, dialysis just can eliminate 10% of wastes products and toxic substances. Regarding on this, most of wastes products will build up in the body, as a result, large amount of wastes products will get into gastrointestinal track system with blood flow. Among them, urea will be broken down into ammonia by urease, stimulating the gastrointestinal tack system. Therefore, most of patients will experience vomiting after dialysis.

Low blood pressure is another contributor for vomiting after dialysis. Dialysis is a process which eliminates lots of wastes products and toxic substances out of body effectively. During the process of dialysis, all of useful substances, such as proteins and red blood cells would be eliminated out of body. Therefore, you are more likely to experience anemia. And vomiting is a common symptom of anemia.

For now, the most important thing we can do is to prevent vomiting during dialysis or have less dialysis or even stop dialysis. As for this problem, Micro-Chinese Medicine Osmotherapy can be a excellent choice for you to consider, because this treatment aims at improving kidney function.

If you want to know more details about this therapy, please send your present condition and phone number to kidneyfailuretreat@hotmail.com. The renal doctor will contact you as soon as possible.

Leave Message

Leave your problem to us, we are here to help you with free charge!

Name :
E-mail :
Phone(optional):
Country:
Subject :
Message:

Related articles

Will Chinese Medicine Therapies Help Renal Failure without Dialysis

As we all know, Dialysis is one common treatment way in treating Renal Failure or ESRD. Due to its underlying risk, quite number of pati...More

How Can I Prolong Dialysis As Long As Possible in Stage 4 CKD

When the Chronic Kidney Disease develops into stage 4, it is considered to very close to Dialysis. But whether patients need dialysis de...More

Is Dialysis Compulsory, When Creatinine Is 7 and Urea Is 135

As we all know, Dialysis is a common replacement of failure kidney to remit severe symptoms of ESRD. Is dialysis compulsory when creatin...More

Quick Links